# SDR AALA20170107008

- Difficulty date: January 7, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,351 hours, 21,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A571017
- Condition: Corroded
- Location: Bs 990-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WALL SUPPORT BETWEEN RRIGHT FORWARD AND RIGHT AFT G6 FLOOR GALLEY MOUNTS IS CORRODED. REMOVED AND REPLACED SUPPORT IAW SRM 51-10-02 AND DRAWING 147A5710.
